Alert archive / New York / Wind Advisories in 2025
Wind Advisory 2, NWS Buffalo, NY
NWS Buffalo, NY issued this wind advisory at Feb 6, 2025, 3:40 AM EST for 16 counties in New York. It took effect at Feb 6, 2025, 4:00 PM EST. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Feb 6, 2025, 3:40 AM EST (08:40 UTC)
- In effect from
- Feb 6, 2025, 4:00 PM EST
- Expired
- Feb 7, 2025, 10:00 AM EST
- In force
- 18 hr
- Issued by
- NWS Buffalo, NY
Counties Allegany County, NY, Cattaraugus County, NY, Cayuga County, NY, Chautauqua County, NY, Erie County, NY, Genesee County, NY, Jefferson County, NY, Lewis County, NY, Livingston County, NY, Monroe County, NY, Niagara County, NY, Ontario County, NY, Orleans County, NY, Oswego County, NY, Wayne County, NY, Wyoming County, NY
The radar
The Buffalo radar (KBUF), 90 km from the middle of the area, began a volume at 08:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 8.7 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 792 m above ground
- 0-6 km bulk shear
- 105 kt
- 0-1 km storm-relative helicity
- 236 m²/s²
- 0-3 km storm-relative helicity
- 413 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
372 WWUS71 KBUF 060840 NPWBUF URGENT - WEATHER MESSAGE National Weather Service Buffalo NY 340 AM EST Thu Feb 6 2025 NYZ001-002-010>012-019-020-085-061645- /O.NEW.KBUF.WI.Y.0002.250206T2100Z-250207T1500Z/ Niagara-Orleans-Northern Erie-Genesee-Wyoming-Chautauqua- Cattaraugus-Southern Erie- Including the cities of Niagara Falls, Medina, Buffalo, Batavia, Warsaw, Jamestown, Olean, Orchard Park, and Springville 340 AM EST Thu Feb 6 2025 ...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 AM EST FRIDAY... * WHAT...West winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Erie, Niagara, Orleans, Genesee, Wyoming, Chautauqua, and Cattaraugus Counties. * WHEN...From 4 PM this afternoon to 10 AM EST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ NYZ003>008-013-014-021-061645- /O.NEW.KBUF.WI.Y.0002.250207T0000Z-250207T1500Z/ Monroe-Wayne-Northern Cayuga-Oswego-Jefferson-Lewis-Livingston- Ontario-Allegany- Including the cities of Rochester, Newark, Fair Haven, Oswego, Watertown, Lowville, Geneseo, Canandaigua, and Wellsville 340 AM EST Thu Feb 6 2025 ...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST FRIDAY... * WHAT...West winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Monroe, Wayne, Northern Cayuga, Oswego, Jefferson, Lewis, Livingston, Ontario, and Allegany Counties. * WHEN...From 7 PM this evening to 10 AM EST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ DRT
5 follow-up statements
776 WWUS71 KBUF 061126 NPWBUF URGENT - WEATHER MESSAGE National Weather Service Buffalo NY 626 AM EST Thu Feb 6 2025 NYZ001-002-010>012-019-020-085-062000- /O.CON.KBUF.WI.Y.0002.250206T2100Z-250207T1500Z/ Niagara-Orleans-Northern Erie-Genesee-Wyoming-Chautauqua- Cattaraugus-Southern Erie- Including the cities of Niagara Falls, Medina, Buffalo, Batavia, Warsaw, Jamestown, Olean, Orchard Park, and Springville 626 AM EST Thu Feb 6 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 AM EST FRIDAY... * WHAT...West winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Erie, Niagara, Orleans, Genesee, Wyoming, Chautauqua, and Cattaraugus Counties. * WHEN...From 4 PM this afternoon to 10 AM EST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ NYZ003>008-013-014-021-062000- /O.CON.KBUF.WI.Y.0002.250207T0000Z-250207T1500Z/ Monroe-Wayne-Northern Cayuga-Oswego-Jefferson-Lewis-Livingston- Ontario-Allegany- Including the cities of Rochester, Newark, Fair Haven, Oswego, Watertown, Lowville, Geneseo, Canandaigua, and Wellsville 626 AM EST Thu Feb 6 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST FRIDAY... * WHAT...West winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Monroe, Wayne, Northern Cayuga, Oswego, Jefferson, Lewis, Livingston, Ontario, and Allegany Counties. * WHEN...From 7 PM this evening to 10 AM EST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ DRT
432 WWUS71 KBUF 061920 NPWBUF URGENT - WEATHER MESSAGE National Weather Service Buffalo NY 220 PM EST Thu Feb 6 2025 NYZ001-002-010>012-019-020-085-070600- /O.CON.KBUF.WI.Y.0002.250206T2100Z-250207T1500Z/ Niagara-Orleans-Northern Erie-Genesee-Wyoming-Chautauqua- Cattaraugus-Southern Erie- Including the cities of Niagara Falls, Medina, Buffalo, Batavia, Warsaw, Jamestown, Olean, Orchard Park, and Springville 220 PM EST Thu Feb 6 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST FRIDAY... * WHAT...West winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Erie, Niagara, Orleans, Genesee, Wyoming, Chautauqua, and Cattaraugus Counties. * WHEN...Until 10 AM EST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ NYZ003>008-013-014-021-070600- /O.CON.KBUF.WI.Y.0002.250207T0000Z-250207T1500Z/ Monroe-Wayne-Northern Cayuga-Oswego-Jefferson-Lewis-Livingston- Ontario-Allegany- Including the cities of Rochester, Newark, Fair Haven, Oswego, Watertown, Lowville, Geneseo, Canandaigua, and Wellsville 220 PM EST Thu Feb 6 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST FRIDAY... * WHAT...West winds 25 to 40 mph with gusts up to 50 mph expected. * WHERE...Monroe, Wayne, Northern Cayuga, Oswego, Jefferson, Lewis, Livingston, Ontario, and Allegany Counties. * WHEN...From 7 PM this evening to 10 AM EST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ RSH
903 WWUS71 KBUF 070239 NPWBUF URGENT - WEATHER MESSAGE National Weather Service Buffalo NY 939 PM EST Thu Feb 6 2025 NYZ001-002-010>012-019-020-085-071200- /O.CON.KBUF.WI.Y.0002.000000T0000Z-250207T1500Z/ Niagara-Orleans-Northern Erie-Genesee-Wyoming-Chautauqua- Cattaraugus-Southern Erie- Including the cities of Niagara Falls, Medina, Buffalo, Batavia, Warsaw, Jamestown, Olean, Orchard Park, and Springville 939 PM EST Thu Feb 6 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST FRIDAY... * WHAT...West winds 25 to 35 mph with gusts up to 55 mph. * WHERE...Erie, Niagara, Orleans, Genesee, Wyoming, Chautauqua, and Cattaraugus Counties. * WHEN...Until 10 AM EST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ NYZ003>008-013-014-021-071200- /O.CON.KBUF.WI.Y.0002.000000T0000Z-250207T1500Z/ Monroe-Wayne-Northern Cayuga-Oswego-Jefferson-Lewis-Livingston- Ontario-Allegany- Including the cities of Rochester, Newark, Fair Haven, Oswego, Watertown, Lowville, Geneseo, Canandaigua, and Wellsville 939 PM EST Thu Feb 6 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST FRIDAY... * WHAT...West winds 25 to 35 mph with gusts up to 50 mph. * WHERE...Monroe, Wayne, Northern Cayuga, Oswego, Jefferson, Lewis, Livingston, Ontario, and Allegany Counties. * WHEN...Until 10 AM EST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ JJR
598 WWUS71 KBUF 070833 NPWBUF URGENT - WEATHER MESSAGE National Weather Service Buffalo NY 333 AM EST Fri Feb 7 2025 NYZ001-002-010>012-019-020-085-071500- /O.CON.KBUF.WI.Y.0002.000000T0000Z-250207T1500Z/ Niagara-Orleans-Northern Erie-Genesee-Wyoming-Chautauqua- Cattaraugus-Southern Erie- Including the cities of Niagara Falls, Medina, Buffalo, Batavia, Warsaw, Jamestown, Olean, Orchard Park, and Springville 333 AM EST Fri Feb 7 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * WHAT...West winds 20 to 30 mph with gusts up to 50 mph. * WHERE...Erie, Niagara, Orleans, Genesee, Wyoming, Chautauqua, and Cattaraugus Counties. * WHEN...Until 10 AM EST this morning. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ NYZ003>008-013-014-021-071500- /O.CON.KBUF.WI.Y.0002.000000T0000Z-250207T1500Z/ Monroe-Wayne-Northern Cayuga-Oswego-Jefferson-Lewis-Livingston- Ontario-Allegany- Including the cities of Rochester, Newark, Fair Haven, Oswego, Watertown, Lowville, Geneseo, Canandaigua, and Wellsville 333 AM EST Fri Feb 7 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * WHAT...West winds 25 to 35 mph with gusts up to 50 mph. * WHERE...Monroe, Wayne, Northern Cayuga, Oswego, Jefferson, Lewis, Livingston, Ontario, and Allegany Counties. * WHEN...Until 10 AM EST this morning. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Hitchcock
298 WWUS71 KBUF 071451 NPWBUF URGENT - WEATHER MESSAGE National Weather Service Buffalo NY 951 AM EST Fri Feb 7 2025 NYZ001>008-010>014-019>021-085-071600- /O.EXP.KBUF.WI.Y.0002.000000T0000Z-250207T1500Z/ Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Jefferson- Lewis-Northern Erie-Genesee-Wyoming-Livingston-Ontario-Chautauqua- Cattaraugus-Allegany-Southern Erie- Including the cities of Niagara Falls, Medina, Rochester, Newark, Fair Haven, Oswego, Watertown, Lowville, Buffalo, Batavia, Warsaw, Geneseo, Canandaigua, Jamestown, Olean, Wellsville, Orchard Park, and Springville 951 AM EST Fri Feb 7 2025 ...WIND ADVISORY WILL EXPIRE AT 10 AM EST THIS MORNING... Winds have dropped below Wind Advisory criteria, therefore the Wind Advisory will be allowed to expire. Winds will continue to be gusty at times today, but will gradually subside. $$ AR
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this wind advisory went out at Feb 6, 1:14 AM EST, 2 hours 26 minutes earlier.
Area forecast discussion, Feb 6, 1:14 AM EST, 2 hours 26 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
114 AM EST Thu Feb 6 2025
.SYNOPSIS...
High pressure will exit across New England overnight. Low pressure
tracking across the region will then bring a mix of snow, sleet and
freezing rain late tonight into Thursday...before changing to rain
for most areas south of Lake Ontario by Thursday afternoon. East of
Lake Ontario the precipitation will remain mostly in the form of
snow...with some freezing drizzle possibly mixing in at times
Thursday afternoon and evening. Colder air moving in Thursday night
and Friday will then bring accumulating lake effect snow east of
Lake Ontario...along with a period of gusty southwesterly to
westerly winds.
&&
.NEAR TERM /THROUGH TODAY/...
All is quiet across the region this early morning...but that will
change in the coming hours as main swath of wintry mix precipitation
is approaching NW PA. With this update will expand the winter
weather advisory to cover the entire region. Cold surface
temperatures and dry air may linger subfreezing surface temperatures
across the Niagara Frontier and along the southern Lake Ontario
shoreline such that a brief period of freezing rain is likely.
The onset of precipitation will coincide with the leading edge of a
strengthening LLJ ( +50 knots) arriving across the forecast area. P-
type will initially be snow, but as warmer air quickly arrives aloft
a transition over to sleet and then freezing rain will occur before
turning to all rain. While very 'light', there is a potential that
precipitation could switch to a little freezing drizzle across the
North Country late in the afternoon and into the evening. BUFKIT
sounding profiles do suggest this occuring as moisture will deplete
within the DGZ. For this latter area ice accumulations of under a
tenth of an inch will be possible along with expected snowfall
amounts of 2 to 4". Elsewhere snowfall amounts will be minor (< 2"),
with up to a tenth of an inch or ice accumulation possible for areas
south of the NYS Thruway.
&&
.SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...
Cold air will filter back in across the region, changing any
lingering mixed precip back over to all snow Thursday night. Main
snow accumulations (inch or two) first half of the night expected
across the Tug Hill and western Dacks.
Coupled with this CAA will be a 50 knot LLJ around 2-3 kft above the
surface. Favorable momentum transfer will create winds gusting to
near 45 mph downwind of both Lake Erie and Ontario. Away from the
lakes southwesterly gusts will still be within the 30-35 mph range.
This pool of colder air aloft will raise lake induced equilibrium
levels to around 8-9 kft feet, which with increasing convergence
along the long fetch of Lake Ontario will create favorable lift for
a band of lake effect snow to develop. Wind shear and depth of
colder air early in the night will likely keep the snowband
unorganized, but as the night carries on, a WNW flow will direct a
band of lake snow across southern Lewis and Oswego counties.
Winds veer a bit sending this band squarely into Oswego County
Friday morning where it may produce a few inches of snow before
weakening some during the day Friday as a weak midlevel trough
transverses Lake Ontario, but the snowband should strengthen again
late afternoon and overnight as a now upstream connection to
Georgian Bay occurs. Overall snow amounts of several inches each 12
hour period through Friday night will be manageable, but in total
could not rule out advisory to low end warning amounts. Will
maintain this mention in the HWO product. Otherwise, a fairly quiet
end to the work week expected with just some scattered light snow
showers expected.
High pressure slides off the delmarva Saturday, thus aside from some
lingering light lake snow showers east of Lake Ontario, expect a
mainly dry start to our Saturday. Once again this will be short-
lived as a strengthening area of low pressure approaches from the
mid-Mississippi/lower Ohio valleys Saturday afternoon, possibly
bringing some light snow to portions of western NY by later
Saturday. Model consensus remains in very good agreement on the
track of this low, however the track is now a bit further south. If
this solution comes to fruition, p-type issues would be suppressed
to near or even completely south of the NY/PA line with all snow for
most, if not all of western and northcentral NY Saturday night. That
said, this does appear that it will be a widespread impactful
snowfall, with the potential for at least high-end advisory to low-
end warning amounts across a good chunk of the area. Will add
mention in the HWO.
&&
.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
Another blast of cold air and possible round of northwest flow lake
effect snow will be possible Sunday and Sunday night behind the
departing low pressure system, however amounts look very manageable
at this point. High pressure ridges across the region bringing a
mainly dry start to the new work week, although a few nuisance lake
driven snow showers may linger east of Lake Ontario.
Next cold front approaches from the northwest Monday night/Tuesday,
while at the same time an area of low pressure passes by well
to...or just to our south/southeast depending on your model of
preference. Thus with a good amount of disagreement with regard to
these two features, forecast confidence is low during this time.
Canadian high pressure then tries to ridge south into the area by
Wednesday, although that will depend on what happens with the
features earlier in the work week. Stay tuned.
&&
.AVIATION /06Z THURSDAY THROUGH MONDAY/...
For the 06Z TAFS VFR flight conditions to start will quickly
deteriorate as a swath of wintry mix precipitation pushes across the
region. A sufficiently deep cold airmass will allow precipitation to
start as snow, longest in duration to the north, before switching to
sleet/freezing rain and eventually plain rain south of Lake Ontario.
The cold surface temperatures and dry airmass may allow for a light
glaze of ice across KJHW/KBUF/KIAG and KROC.
A warm layer aloft should change precipitation to plain rain south
of Lake Ontario, while east of Lake Ontario through the afternoon
hours precipitation will likely be in the form of snow, though
possibly ending as a little freezing drizzle.
By 00Z the bulk of the synoptic moisture and precipitation will be
ending, with flight conditions returning to VFR across WNY. Spotty
drizzle/light snow east of Lake Erie through the evening hours.
However east of Lake Ontario upslope snow showers will begin to
transition to a band of lake effect snow late tonight. IFR/MVFR
flight conditions early tonight for KART before the upslope snow
showers end and the band of lake effect snow drops east and
southeast of the Lake.
Additionally, behind a strong cold front a LLJ around 50 knots at 2K
feet will mix down to the surface. This front, crossing the region
this early evening will increase southwest to then westerly gusts
for the TAF sites to 40 knots after 00Z and through the remainder of
the TAF cycle.
Outlook...
Friday...Lake effect snow/local IFR southeast of Lake Ontario...with
MVFR/VFR and a chance for light snow showers elsewhere. Breezy.
Saturday...VFR becoming IFR/LIFR with snow late in the day. Snow
through the night.
Sunday...MVFR/VFR with a chance for light snow showers and local IFR
southeast of the Lakes.
Monday...MVFR/VFR.
&&
.MARINE...
Low pressure will advance toward the lower Great Lakes overnight...
with moderate southeasterlies developing, then veering to southerly
during the day Thursday.
Southwest then west winds will quickly ramp up following the passage
of the system's cold front later Thursday and Thursday evening, with
gale force winds appearing likely on both lakes. With winds looking
a bit stronger in the latest guidance and also starting a bit earlier
on Lake Erie...have hoisted a Gale Warning from late Thursday through
much of Thursday night in collaboration with NWS Cleveland. On Lake
Ontario winds will likely be stronger...though will also start somewhat
later...and for this reason a Gale Watch remains in effect there for
the time being.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Winter Weather Advisory until 1 PM EST this afternoon for
NYZ001>005-010>014-085.
Winter Weather Advisory until 10 PM EST this evening for
NYZ006>008.
Winter Weather Advisory until 1 PM EST this afternoon for
NYZ019>021.
MARINE...Gale Warning from 4 PM this afternoon to 4 AM EST Friday for
LEZ040-041.
Gale Watch from this evening through Friday afternoon
for LOZ042>045-062>065.
&&
SYNOPSIS...AR/JJR
NEAR TERM...AR/JJR/Thomas
SHORT TERM...JM/Thomas
LONG TERM...JM
AVIATION...Thomas
MARINE...AR/JJRHazardous weather outlook, Feb 5, 9:55 PM EST, 5 hours 45 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 955 PM EST Wed Feb 5 2025 NYZ019>021-070300- Chautauqua-Cattaraugus-Allegany- 955 PM EST Wed Feb 5 2025 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 1 AM TO 1 PM EST THURSDAY... This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. Southwest to west winds may gust to 40 to 50 mph late Thursday and Thursday night. Another storm system may bring a round of widespread impactful snowfall, along with some mixed precipitation Saturday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ001>005-010-011-070300- Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Northern Erie-Genesee- 955 PM EST Wed Feb 5 2025 This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Southwest to west winds may gust to 40 to 50 mph late Thursday and Thursday night. Another storm system may bring a round of widespread impactful snowfall Saturday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ012>014-085-070300- Wyoming-Livingston-Ontario-Southern Erie- 955 PM EST Wed Feb 5 2025 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 4 AM TO 1 PM EST THURSDAY... This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. Southwest to west winds may gust to 40 to 50 mph late Thursday and Thursday night. Another storm system may bring a round of widespread impactful snowfall Saturday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ006>008-070300- Oswego-Jefferson-Lewis- 955 PM EST Wed Feb 5 2025 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 4 AM TO 10 PM EST THURSDAY... This Hazardous Weather Outlook is for portions of central New York. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. Southwest to west winds may gust to 40 to 50 mph Thursday night. Another storm system may bring a round of widespread impactful snowfall Saturday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ040-041-070300- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- 955 PM EST Wed Feb 5 2025 ...GALE WARNING IN EFFECT FROM 4 PM THURSDAY TO 4 AM EST FRIDAY... This Hazardous Weather Outlook is for portions of Lake Erie. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-LOZ030-SLZ022-024-070300- Upper Niagara River and Buffalo Harbor-Lower Niagara River- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 955 PM EST Wed Feb 5 2025 This Hazardous Weather Outlook is for portions of Lake Erie, Lake Ontario and Saint Lawrence River. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LOZ042>045-062>065-070300- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- 955 PM EST Wed Feb 5 2025 ...GALE WATCH IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY AFTERNOON... This Hazardous Weather Outlook is for portions of Lake Ontario. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf JJR
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 5, 9:28 PM EST | Gale Warning | BUF | 46 hr | |
| Feb 6, 3:37 AM EST | Winter Storm Watch | BUF | Oswego | 11 hr |
| Feb 6, 3:42 AM EST | Small Craft Advisory | BUF | 54 hr | |
| Feb 6, 2:08 PM EST | Lake Effect Snow Warning | BUF | Oswego | 38 hr |
Nearby
Wind Advisories in New York, 2025Every wind advisory in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.